# SDR CALA2025070306186

- Difficulty date: June 30, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531146020201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BETWEEN FR12-24 FLOOR SUPPORT Y-254(R/H) HAS COR OSION ON UPPER SURFACE AROUND FASTENER HOLE.  REMOVED AND REPLACED Y254 SUPPORT BEAM RH AT MAIN CABIN BETWEEN FR 12-24 IAW SRM 51-42-11-001.
